# SDR NOCA03708

- Difficulty date: May 11, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 99075755
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O AIR DATA INSTRUMENTS PROCESSED RAPIDLY AND ADC FLAGS CAME INTO VIEW ALONG WITH L/R EEC WENT TO ALTERNATE MODE AILERON LOCKOUT AND RUDDER RATIO EICAS MESSAGES.  REMOVED AND REPLACED NR 2 DADC, CHECKED NR 2 DADC IAW MM CHAPTER 34-12-01 ALL EICAS MESSAGE CLEARED OBSERVED PROPER AILERON RESPONSE, AND RVSM GEN GMM 3.33.63, 34-11-00 AS REQUIRED.
